# SDR HNAA2016100700312

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 58,912 hours, 67,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULB. OPS CHECKED GOOD.
